reference : Seasonal patterns of gastrointestinal illness and streamflow along the Ohio River

JSON YAML text HTML Turtle N-Triples JSON Triples RDF+XML RDF+JSON Graphviz SVG
/reference/4a9cc40f-0650-41e7-9e0d-df2229f7c1fb
Bibliographic fields
reftype Journal Article
Author Jagai, J.S.; Griffiths, Jeffrey K.; Kirshen, P.K.; Webb, Patrick; Naumova, Elena N.
DOI 10.3390/ijerph9051771
ISSN 1660-4601
Issue 5
Journal International Journal of Environmental Research and Public Health
Pages 1771-1790
Title Seasonal patterns of gastrointestinal illness and streamflow along the Ohio River
Volume 9
Year 2012
Bibliographic identifiers
.reference_type 0
_record_number 19248
_uuid 4a9cc40f-0650-41e7-9e0d-df2229f7c1fb